Mathematical Logic Quarterly 59 (4-5):303-331 (2013)

Authors
Zalan Gyenis
Jagiellonian University
Abstract This article has no associated abstract. (fix it)
Keywords 03C13   03C20  03C35  Finite Models  Ultraproducts  Categoricity
Categories (categorize this paper)
DOI 10.1002/malq.201110048
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,308
Through your library

References found in this work BETA

ℵ0-Categorical, ℵ0-Stable Structures.G. Cherlin, L. Harrington & A. H. Lachlan - 1985 - Annals of Pure and Applied Logic 28 (2):103-135.
Ultratopologies.Gábor Sági & János Gerlits - 2004 - Mathematical Logic Quarterly 50 (6):603-612.
Ultraproducts and Higher Order Formulas.Gábor Sági - 2002 - Mathematical Logic Quarterly 48 (2):261-275.
On Topological Properties of Ultraproducts of Finite Sets.Gábor Sági & Saharon Shelah - 2005 - Mathematical Logic Quarterly 51 (3):254-257.

View all 6 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-03

Total views
17 ( #555,310 of 2,326,008 )

Recent downloads (6 months)
1 ( #650,227 of 2,326,008 )

How can I increase my downloads?

Downloads

My notes